# SDR UALA2013032801995

- Difficulty date: March 28, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 91,492 hours, 14,584 cycles
- Engine: Pwa PW4060
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Clamp
- Condition: Missing
- Location: Nr 2 Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE LOOP AT 7 O'CLOCK JUST BEHIND BREATHER, INSULATOR TOP CLAMP AND SCREW IS MISSING.  INSTALLED NEW CLAMP AND SCREW.
